# SDR 2020FA0000514

- Difficulty date: November 28, 2020
- Submitted: November 28, 2020
- Operation: General aviation
- Aircraft: N255MG
- Make and model: Tecnam P2006T
- Aircraft serial: 087US
- Aircraft time: 2,100 hours
- Engine: Rotax ROTAX912S
- System (JASC): 2400 · Electrical Power System
- Part: Bracket
- Part number: 887254
- Part serial: 200101
- Condition: Damaged
- Location: Alternator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUGGEST EMERGENCY AD.  DURING 100 HOUR INSPECTION, LEFT ENGINE ALTERNATOR AND BELT WAS LOOSE ON ITS MOUNT WITH ALL HARDWARE TIGHT AND SECURE.  REMOVAL REVEALED THE INTERNAL ALTERNATOR MOUNTING LUG HAD WORN TO EGG SHAPE AND MOUNTING BRACKET HOLES SYMMETRICALLY LONG-TERM.  UPON INSTALLATION OF FACTORY ALTERNATOR KIT, IT WAS DISCOVERED THE NEW VERTICAL BRACKET FROM KIT 887254 HAD THE SAME DEFECT TO THE POINT AND APPEARANCE OF AN UNMEASURED 0.020 GAP SYMMETRICALLY AROUND THE BOLT.  ADDITIONALLY, THE BRACKET WAS IMPROPERLY CONTACTING THE COOLER BANJO FITTING NEAR THE TENSIONING LUG ON THE OTHER END OF THE BRACKET, SEE PICS.  THIS ENGINE HAD 122 HOURS SINCE THE SAME BRACKET WAS REPLACED AT A FACTORY SERVICE CENTER.  I AM SUGGESTING AN EMERGENCY AD AS THIS ENGINE OPERATES AT 5500 RPM WITH THE ALTERNATOR AT APPROXIMATELY 2:1 RATIO THEREBY SPINNING AT 10.000+ RPM IF A FAILURE WERE TO OCCUR.
